MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367326
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: fpa.Common device name: intravascular administration set.(b)(4).
 
Event or Problem Description
It was reported that prior to use the tubing was discovered to be sliced with a bd vacutainer push button blood collection set.The following information was provided by the initial reporter: it is reported customer received a wingset with severed tubing.
 
Additional Manufacturer Narrative
H.6.Investigation: received one (1) opened unit and one (1) customer photo.The customer photo shows the cut extension tubing on the device.The defect severed tubing was identified and confirmed with the returned unit the tubing being sliced in half from not being seated properly in the package blister of the bottom web.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported that prior to use the tubing was discovered to be sliced with a bd vacutainer® push button blood collection set.The following information was provided by the initial reporter: it is reported customer received a wingset with severed tubing.

Brand Name
BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10414618
Report Number1710034-2020-00516
Device Sequence Number16610641
Product Code JKA
UDI-Device Identifier50382903673266
UDI-Public50382903673266
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number367326
Device Catalogue Number367326
Device Lot Number9354891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;